# SDR DL764070087

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 22,185 hours, 7,184 cycles
- Engine: Ge CF680C2*
- Engine time: 17,798 hours, 5,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706433
- Condition: Failed
- Location: Nr 1
- Part time: 17,798 hours, 5,393 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED OPN 5039 BORO.  NR 1 ENG S/N 706433 REMOVED PER TRANSMITTAL 14T103.  INSTALLED NR1 ENG S/N PER TRANS 14T103.
